# SDR 99ZZZX3568

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63HJ
- Make and model: Cndair CL6001A11
- Aircraft serial: 1021
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303025
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S WINDSHIELD CRACKED (OUTER LAYER ONLY) IN CRUISE FLIGHT.
